Facebook Pixel
EmpowHER Guest

I am premenopausal, on 200 mg of Prometrium and experiencing bloating, weight gain, irritability, anxiousness and extreme fatigue. Do I need some estradiaol supplementation to "balance my hormones?"

By Anonymous May 19, 2009 - 3:54pm
Rate This

I've been on a mix of biodenticals for about 2 years. My current routine is 200 mg. of Prometrium for 21 days of the month. I had no period for 3 months, then I got my period this weekend, in the middle of my cycle. I am doing another hormone screening and think that I may need some estradiol supplementation. I might also add that I've been on 10 mg. of DHEA as well as Androgen supplementation for Adrenal fatigue. I continue to be extremely tired and lethargic. The Prometrium worked for about 3 months, now I am irritable, no libido, weight gain and bloated. Help!

Add a Comment1 Comments

Hey anon, Thanks for writing. It seems that finding that perfect balance of hormones is such a difficult thing to do and it should be much easier. I'm sorry to hear about your symptoms. Fortunately, we have many experts on our site, who can assist with your question and have submitted your question to one of them to see what he has to say. We usually hear back in a few days. Hang in there.

When is your next hormone screening?

May 20, 2009 - 2:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.